How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 57208
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have been feeling very unwell four days

Resolved Question:

Hi,
I have been feeling very unwell for about four days now. I woke up on Saturday with itchy blotch rash on my arms, and by lunch time I had no appetite. By the evening I had a splitting headache and painfully stiff shoulders so I almost couldn't turn my head. When I walked my chest would hurt with every step.
Next morning I had a further rash on my feet and lower legs, head ache still there and extreme fatigue. I kept on going from hot to cold a lot too and have been cold sweating a lot at night.
Now it's day four and I have red blotches on my throat and chest, my neck still hurts, and still very fatigued with painful limbs. But the head ache seems to have disappeared. Any suggestions for what is wrong with me??
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
do you have a pic of the blotches?
Customer: replied 2 years ago.
I can take some, where can I send them?
Expert:  Dr. Phil, MD replied 2 years ago.
attach to this chat box or upload to photobucket and attach the link
Dr. Phil, MD and 4 other Medical Specialists are ready to help you
Customer: replied 2 years ago.
http://postimg.org/image/4swcowa31/
http://postimg.org/image/7lpk8xafh/
It's hard to see, on the chest it's just muted blotches all over but on the legs it's more like a classic rash
Expert:  Dr. Phil, MD replied 2 years ago.
did you start any meds lately or signs of a viral infection?
Customer: replied 2 years ago.
I am back on microgynon for about two weeks but nothing aside from that.
Expert:  Dr. Phil, MD replied 2 years ago.
perhaps it is an allergic reaction to thatallergic reactions can happen at any time in taking a drug
Customer: replied 2 years ago.
Do you think? I have been on the same pill for about 15 years.
Expert:  Dr. Phil, MD replied 2 years ago.
Its possibleIt could also be a viral infectionthis is something that definitely needs looked at in person with blood work
Dr. Phil, MD and 4 other Medical Specialists are ready to help you